# SDR HNAA2012071600867

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,385 hours, 65,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5, OVERHEAD EMERGENCY LIGHT IS INOPERATIVE.  REMOVED LIGHT LENS PANEL, R & R BULB. OPS CHECKED GOOD.  INSTALLED PANEL WITH RETAINED HARDWARE.
